Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | IST-REx-ID: 9567 | OA
The random k‐matching‐free process
M. Krivelevich, M.A. Kwan, P. Loh, B. Sudakov, Random Structures and Algorithms 53 (2018) 692–716.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 9565 | OA
Counting Hamilton cycles in sparse random directed graphs
A. Ferber, M.A. Kwan, B. Sudakov, Random Structures and Algorithms 53 (2018) 592–603.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 9568 | OA
Intercalates and discrepancy in random Latin squares
M.A. Kwan, B. Sudakov, Random Structures and Algorithms 52 (2018) 181–196.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

eissn=1098-2418

Search

Filter Publications

  • Display / Sort

    Export / Embed